Periodic and heteroclinic orbits for a periodic Hamiltonian system. (English) Zbl 0701.58023

Der Autor betrachtet Hamiltonsche Systeme der Form \((1)\quad \ddot q+V'(q)=0,\) wobei \(q=(q_ 1,...,q_ n)\) und V periodisch in \(q_ i\), \(1\leq i\leq n\), ist. Es werden Kriterien angegeben, unter denen das System (1) nicht konstante periodische Lösungen besitzt, und die Form der Trajektorien in der Nähe von Maxima der Funktion V werden untersucht.
Reviewer: W.Wendt


37J99 Dynamical aspects of finite-dimensional Hamiltonian and Lagrangian systems
37G99 Local and nonlocal bifurcation theory for dynamical systems
34C25 Periodic solutions to ordinary differential equations
58E05 Abstract critical point theory (Morse theory, Lyusternik-Shnirel’man theory, etc.) in infinite-dimensional spaces
Full Text: DOI Numdam EuDML


[1] K. C. Chang, On the Periodic Nonlinearity and Multiplicity of Solutions, Nonlinear Analysis, T.M.A. (to appear). · Zbl 0681.58036
[2] A. Fonda and J. Mawhin, Multiple Periodic Solutions of Conservative Systems with Periodic Nonlinearity, preprint. · Zbl 0718.34054
[3] J. Franks, Generalizations of the Poincaré-Birkhoff Theorem, preprint. · Zbl 0676.58037
[4] Li Shujie, Multiple Critical Points of Periodic Functional and Some Applications, International Center for Theoretical Physics Tech. Rep. IC-86-191.
[5] J. Mawhin, Forced Second Order Conservative Systems with Periodic Nonlinearity, Analyse Nonlineaire (to appear). · Zbl 0678.34050
[6] Mawhin, J.; Willem, M., Multiple solutions of the periodic boundary value problem for some forced pendulum-type equations, J. Diff. Eq., Vol. 52, 264-287, (1984) · Zbl 0557.34036
[7] Pucci, P.; Serrin, J., A mountain pass theorem, J. Diff. Eq., Vol. 60, 142-149, (1985) · Zbl 0585.58006
[8] P. Pucci and J. Serrin, Extensions of the Mountain Pass Theorem, Univ. of Minnesota Math. Rep. 83-150. · Zbl 0564.58012
[9] P. H. Rabinowitz, On a Class of Functionals Invariant Under a Z^{n} Action, Trans. A.M.S. (to appear). · Zbl 0718.34057
[10] P. H. Rabinowitz, Minimax Methods in Critical Point Theory with Applications to Differential Equations, C.B.M.S, Reg. Conf. Ser. No. 56, Amer. Math. Soc., Providence, RI, 1986. · Zbl 0609.58002
[11] A. M. Lyapunov, The General Problem of Instability of a Motion, ONTI, Moscow-Leningrad, 1935.
[12] Kozlov, V. V., Instability of equilibrium in a potential field, Russian Math. Surveys, Vol. 36, 238-239, (1981) · Zbl 0478.70004
[13] Kozlov, V. V., On the instability of equilibrium in a potential field, Russian Math. Surveys, Vol. 36, 257-258, (1981) · Zbl 0556.70003
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.